MAUDE Adverse Event Report: STERILMED, INC. REPROCESSED DECANAV EP CATHETER, F CURVE; CATHETER, RECORDING, ELECTRODE, REPROCESSED

STERILMED, INC. REPROCESSED DECANAV EP CATHETER, F CURVE; CATHETER, RECORDING, ELECTRODE, REPROCESSED
Catalog Number RR7F282CT
Medical Device Problem Codes Contamination /Decontamination Problem (2895); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 10/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient underwent a supraventricular tachycardia procedure with a reprocessed decanav ep catheter, f curve catheter and observed material at the tip of the catheter.The physician felt like the decanav catheter was not maneuvering smoothly.When the decanav catheter was removed from the body, the catheter seemed rough at the tip of the catheter.The decanav catheter was replaced and the procedure continued.The faulty decanav catheter was reprocessed by sterilmed inc.There was no patient consequence reported.Additional information was received on 21-nov-2025 which corrected that the device received at the biosense webster, inc.(bwi) product analysis lab must be the bwi decanav catheter that had the issue as there were no other decanav catheter¿s called in from this account in the last 30 days.Additional information was received on 24-nov-2025.The damage did not result in wires being exposed.The damage did not result in any lifted or sharp rings.There was resistance on removal slightly.Tissue was found on the very distal top of the catheter.The sheath used was an 8fr pinnacle sheath.Additional information was received on 04-dec-2025.The physician felt there was something wrong with the tip of the catheter.Does not know if it was tissue or part of a gauze.Reporter never saw it before it was wiped.Asked the physician if he remembered but he said the issue happened so long ago that he does not recall.This event was originally considered non-reportable, however, bwi became aware on 04-dec-2025 that the physician felt there was something wrong with the tip of the catheter and did not know if it was tissue or part of a gauze.Therefore, bwi assessed this information as reportable for foreign material on the usable length of the catheter.This event was originally reported under bwi report 2029046-2025-04342.However, during analysis of the device by bwi on 14-jan-2026, it was determined that the device was actually a reprocessed sterilmed inc.Device and not a biw device.Therefore, this event is now reportable for sterilmed inc.
 
Additional Manufacturer Narrative
The product analysis lab received the device for evaluation.When the investigational analysis has been completed, a supplemental 3500a report will be submitted.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by sterilmed inc., or its employees that the report constitutes an admission that the product, sterilmed inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's ref.No: (b)(4).
 
Additional Manufacturer Narrative
It was reported that a patient underwent a supraventricular tachycardia procedure with a reprocessed decanav ep catheter, f curve catheter and observed material at the tip of the catheter.In addition, the physician felt like the decanav catheter was not maneuvering smoothly.When the decanav catheter was removed from the body, the catheter seemed rough at the tip of the catheter.It was unclear if it was tissue or part of a gauze.The device was returned to sterilmed for further evaluation.A non-sterile reprocessed rpo decanav f curve was received contained in the decontamination bag.Upon receiving the device, a visual inspection was performed and the device tip was visibly curved, and the serial number tag was not attached to the device.The physical mark on the device indicated that it had been reprocessed one (1) time.A device history record (dhr) review was performed, and no internal actions were identified.A deflection test and tilt test were performed, even though the tip of the device was bent, the curve f condition was found within specifications.The presence of foreign matter and maneuverability issues were not confirmed, as the device met specifications during analysis.There may have been other circumstances or issues that occurred during the use of the device that could not be replicated during the analysis.The bent condition, was not originally reported, and the exact time of occurrence cannot be determined; therefore, this is not considered related to the issue reported.The instructions for use (ifu) indicates the following: before use, inspect the packaging.Do not use if open or damaged.Using aseptic technique, remove the catheter from its package and place it in a sterile working area.Inspect the catheter carefully for electrode integrity and overall condition.As part sterilmed's quality assurance, processes include comprehensive inspections throughout manufacturing and reprocessing to prevent contamination.There was no evidence indicating a manufacturing or design issue related to the event.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's ref.No: if additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's ref.No: (b)(4).

Brand Name
REPROCESSED DECANAV EP CATHETER, F CURVE
Common Device Name
CATHETER, RECORDING, ELECTRODE, REPROCESSED
Manufacturer (Section D)
STERILMED, INC.
5010 cheshire parkway
ste 2
plymouth MN 55446
Manufacturer (Section G)
STERILMED, INC.
5010 cheshire parkway
ste 2
plymouth MN 55446
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key24280555
Report Number2134070-2026-00002
Device Sequence Number9803334
Product Code NLH
UDI-Device Identifier10888551045704
UDI-Public(01)10888551045704(17)270409(10)2235257
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K240826
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberRR7F282CT
Device Lot Number2235257
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/14/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2026
Supplement Date Received by Manufacturer03/31/2026
Initial Report FDA Received Date02/06/2026
Supplement Report FDA Received Date04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
8FR PINNACLE SHEATH.; CARTO 3 SYSTEM.; THMCL SMTCH SF BID, TC, D-F.; UNK ABLATION CABLE.; UNK GREEN PATCH CABLE.; UNK YELLOW PATCH CABLE.; UNK_NGEN RF GENERATOR.
Patient SexUnknown